# SDR AALA2019102329008

- Difficulty date: October 21, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 60,042 hours, 34,656 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW DECLARED EMERGENCY INTO EWR ON ACCOUNT OF NOSE LANDING GEAR SHIMMY ON TAKEOFF OUT OF DFW. MAINTENANCE FOUND LOSS OF TREAD ON R/H NLG TIRE.  REPLACED L/H & R/H NOSE WHEEL ASSYS IAW AMM 32-45-21, OK FOR SERVICE.
